# SDR CALA2014031800352

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 48,011 hours, 16,898 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STATION 500G, STRINGER 26 LT IS CORRODED ON DRAIN HOLE.  STATION 500G, STRINGER 26 LT WAS REPAIRED IAW SRM 53-00-03 REPAIR 1.
